# SDR CALA2019032200452

- Difficulty date: March 21, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 65,064 hours, 27,512 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 4NS1026050
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) EEPL WIRING HARNESS FOUND DAMAGED AT SEAT ROW 22A BC. N/R 9617226. REMOVED AND REPLACED EEPL WIRING HARNESS FOR SEAT ROWS 21ABC AND 22 ABC IAW AMM 33-51-22-400-802C1. OPS CHK GOOD IAW AMM 33-51-00-710-008-A.
